| Model Number |
BML-V442QR-30 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the single use mechanical lithotriptor v wire guided tip was split when they tried to load it on the wire.The issue occurred during an unspecified therapeutic procedure and procedure was completed.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The procedure was an endoscopic retrograde cholangiopancreatography.There was no delay to the procedure reported.
Additional Manufacturer Narrative
H4: based on the 3 digit lot number provided, the manufacturing date of the device was in the month of [august 2023] but a specific date could not be identified.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation, updates to fields b5, d9, h4, and correction to field g2.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, the root cause of the suggested event was that the guide wire distal end did not meet strength specifications due to suboptimal molding conditions during manufacturing.The event can be prevented by following the instructions for use which state: ·when using the guide wire, insert the instrument with its distal tip in parallel with the guide wire while holding the distal tip as shown in figure 4.Be careful not to forcibly insert the instrument with a sharp angle between the distal tip and the guide wire as shown in figure 5.This may damage the distal tip.Olympus will continue to monitor field performance for this device.